MAUDE Adverse Event Report: ORTHO DEVELOPMENT DELTA CERAMIC FEMORAL HEAD; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT DELTA CERAMIC FEMORAL HEAD; TOTAL HIP PROSTHESIS
Model Number 136-2800
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Two months after a total hip replacement, the patient fell then subsequently complained of pain.A dislocation of the femoral head from the cup was diagnosed.The surgeon performed a dislocation tourniquet and replaced the femoral head leaving the cup and liner in place.

Brand Name
DELTA CERAMIC FEMORAL HEAD
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key12642667
Report Number1722511-2021-00012
Device Sequence Number1443156
Product Code LZO
UDI-Device Identifier00822409034789
UDI-Public(01)00822409034789(17)250804(10)A240769
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111936
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/04/2025
Device Model Number136-2800
Device Lot NumberA240769
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR